Yıl 2018, Cilt 47, Sayı 3, Sayfalar 649 - 658 2018-06-01

A measure of radial asymmetry for bivariate copulas based on Sobolev norm

Ahmad Alikhani-Vafa [1] , Ali Dolati [2]

18 12

The modified Sobolev norm is used to construct an index for measuring the degree of radial asymmetry of a copula. We study various aspects of this index and discuss its rank-based estimator. Through simulation and a real data example, we compare the proposed index with the other radial asymmetry measures.

Bivariate symmetry, Copula, Empirical process, Radial asymmetry, Sobolev norm
  • Bouzebda, S. and Cher, M. Test of symmetry based on copula function, Journal of Statistical Planning and Inference 142, 1262-1271, 2012.
  • Darsow, W. F. and Olsen, E. T. Norms for copulas, International Journal of Mathematics and Mathematical Sciences 18, 417-436, 1995.
  • Dehgani, A. Dolati, A., and Úbeda-Flores, M. Measures of radial asymmetry for bivariate random vectors, Statistical Papers 54, 271-286, 2013.
  • Denuit, M., Purcaru, O. and Van Keilegom, I. Bivariate Archimedean copula modelling for loss-ALAE data in non-life insurance, Working paper, UCL, 2004.
  • Durante, F. and Mesiar, R. L1-measure of non-exchangeability for bivariate extreme value and Archimax copulas, Journal of Mathematical Analysis and Applications 369, 610-615, 2010.
  • Fermanian, J. D. and Scaillet, O. Nonparametric estimation of copulas for time series, Journal of Risk 5, 25-54, 2003.
  • Fermanian, J. D., Radulovic, D. and Wegkamp, M. Weak convergence of empirical copula processes, Bernoulli 10 (5), 847860, 2004.
  • Frees, E. and Valdez, E. Understanding relationships using copulas, North American Actuarial Journal 2, 1-25, 1998.
  • Klugman, S. and Parsa, R. Fitting bivariate loss distributions with copulas, Insurance: Mathematics and Economics 24, 139-148, 1999.
  • Genest, C. and Neslehova, J. G. On tests of radial symmetry for bivariatecopulas, Statistical Papers 55, 1107-1119, 2014.
  • ojasiewicz, S. Introduction to the Theory of Real Functions, Wiley, Chichester, 1988.
  • Nelsen, R.B. Some concepts of bivariate symmetry, Journal of Nonparametric Statistics 3, 95-101, 1993.
  • Nelsen, R.B. An Introduction to Copulas. Second Edition, Springer, New York, 2006.
  • Nelsen, R.B. Extremes of nonexchangeability, Statistical Papers 48, 329-336, 2007.
  • Rosco, J. F. and Joe, H. Measures of tail asymmetry for bivariate copulas, Statistical Papers 4, 709-726, 2013.
  • Segers, J. Asymptotics of empirical copula processes under non-restrictive smoothness as- sumptions, Bernoulli 18, 764-782, 2012.
  • Siburg, K.F. and Stoimenov, P. A. A scalar product for copulas, Journal of Mathematical Analysis and Applications 344(1), 429-439, 2008.
  • Siburg, K. F. and Stoimenov, P. A. Symmetry of functions and exchangeability of random variables, Statical Papers 52, 1-15, 2011.
  • Sklar, A. Functions de répartition a n dimensions et leurs marges, Publ. Inst. Statistique Univ. Paris 8, 229-231, 1959.
Birincil Dil en
Konular Matematik ve İstatistik
Dergi Bölümü İstatistik
Yazarlar

Yazar: Ahmad Alikhani-Vafa

Yazar: Ali Dolati (Sorumlu Yazar)

Bibtex @araştırma makalesi { hujms440360, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {649 - 658}, doi = {}, title = {A measure of radial asymmetry for bivariate copulas based on Sobolev norm}, key = {cite}, author = {Dolati, Ali and Alikhani-Vafa, Ahmad} }
APA Alikhani-Vafa, A , Dolati, A . (2018). A measure of radial asymmetry for bivariate copulas based on Sobolev norm. Hacettepe Journal of Mathematics and Statistics, 47 (3), 649-658. Retrieved from http://dergipark.gov.tr/hujms/issue/38121/440360
MLA Alikhani-Vafa, A , Dolati, A . "A measure of radial asymmetry for bivariate copulas based on Sobolev norm". Hacettepe Journal of Mathematics and Statistics 47 (2018): 649-658 <http://dergipark.gov.tr/hujms/issue/38121/440360>
Chicago Alikhani-Vafa, A , Dolati, A . "A measure of radial asymmetry for bivariate copulas based on Sobolev norm". Hacettepe Journal of Mathematics and Statistics 47 (2018): 649-658
RIS TY - JOUR T1 - A measure of radial asymmetry for bivariate copulas based on Sobolev norm AU - Ahmad Alikhani-Vafa , Ali Dolati Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 649 EP - 658 VL - 47 IS - 3 SN - 1303-5010- M3 - UR - Y2 - 2016 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics A measure of radial asymmetry for bivariate copulas based on Sobolev norm %A Ahmad Alikhani-Vafa , Ali Dolati %T A measure of radial asymmetry for bivariate copulas based on Sobolev norm %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 3 %R %U
ISNAD Alikhani-Vafa, Ahmad , Dolati, Ali . "A measure of radial asymmetry for bivariate copulas based on Sobolev norm". Hacettepe Journal of Mathematics and Statistics 47 / 3 (Haziran 2018): 649-658.